# SDR AALA201904309007

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 22,489 hours, 9,096 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LIGHT ILLUMINATED SMOKE ALARM IN LAVATORY E, AFT RIGHT. SMOKE ALARM WAS RESET AND SMOKE LIGHT WENT OUT. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTOR IN RIGHT AFT LAVATORY PER AMM  26-14-00.
